Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Chest pain, left arm pain, yellow swollen tongue, dizziness, sore muscles, bruises. Blood sugar tests done. History of heart attacks, strokes, angina. Treatment?

Hello Doctor I am currently having fasting blood tests from my GP. These are the tests already taken, fasting blood sugar test, I have several health issues, I suffer from osteo-pscerosis(cannot remember how to spell it!), in my spine, angina, have history of heart attack , strokes,on a lot of medication. I have just came home from a 24hr stay in hospital,systoms,tight pains in chest, left arm pain, tounge yellow and swollen, lips numb, dizziness . I was given a chest x-ray , and Ido not know the results yet. I am being tested for diabetis, liver damage currently having tests for. I am going for a fasting blood test in a few days, I have the test have to wait 2 hrs and have a glucose type drink followed by another test. I take a lot of medication daily, have done for years. My left arm is getting sore again, upperarm muscles very sore both arms, tounge feels furry, bad taste. I have just noticed my legs are covering with bruises I have not hurt myself physically wondering what is causing bruises. My GP is testing my liver, for diabetes, can you please advise me sir. What is causing, I had a fasting blood sugar test about 2 weeks ago, have to go for B12/ Follate test in a few days, I am going to take a sray of my glycerine trinitrate to ease chest and arm tightness, but upper arm muscles are very sore. I hope you are not inconveincing you Doctor, it is the sudden appearcences of bruising that concerned me a bit.. Thank you very much.
Asked On : Mon, 28 May 2012
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Since, you have lot of health related problems, you have to be investigated systematically, regarding your easy bruising you need to discuss with your doctor about the medications you are taking, because that might be one of the causes, so your doctor might have to adjust the dose of the causative drug and also it might be useful to undergo few tests like platelet count, bleeding time, clotting time etc.
Answered: Mon, 28 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor